Alert archive / New Mexico / Flash Flood Watches in 2011
Flash Flood Watch 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood watch at Jul 22, 2011, 3:55 AM MDT. It took effect at Jul 22, 2011, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 22, 2011, 3:55 AM MDT (09:55 UTC)
- In effect from
- Jul 22, 2011, 12:00 PM MDT
- Expired
- Jul 22, 2011, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
661 WGUS65 KABQ 220955 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 355 AM MDT FRI JUL 22 2011 ...SLOW MOVING THUNDERSTORMS WITH HEAVY RAINFALL POSSIBLE OVER AND NEAR RECENT BURN SCARS THIS AFTERNOON AND EVENING... .A MOIST AND UNSTABLE AIRMASS IN PLACE OVER THE REGION WILL RESULT IN THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP BY THE NOON HOUR OVER THE MOUNTAINS AND INCREASE IN COVERAGE AND INTENSITY AS THE DAY PROGRESSES. HEAVY RAINFALL WILL INCREASE THE THREAT FOR FLASH FLOODING OVER RECENT BURN SCARS IN AND AROUND THE SOUTHWEST AND SOUTH CENTRAL MOUNTAINS. NMZ508-526-539-222200- /O.NEW.KABQ.FF.A.0004.110722T1800Z-110723T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST MOUNTAINS-SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 355 AM MDT FRI JUL 22 2011 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW MEXICO... INCLUDING THE FOLLOWING AREAS...EASTERN LINCOLN COUNTY...SOUTH CENTRAL MOUNTAINS AND SOUTHWEST MOUNTAINS. * FROM NOON MDT TODAY THROUGH THIS EVENING. * THUNDERSTORMS THAT DEVELOP THIS AFTERNOON AND EVENING WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL. RAINFALL RATES BETWEEN O.5 AND 1.0 INCH PER HOUR ARE POSSIBLE FROM THE STRONGER STORMS. * FLASH FLOODING AND DEBRIS FLOWS WILL BE A PARTICULAR THREAT WITH RAINFALL RATES OF THIS MAGNITUDE ON RECENT BURN SCARS. THIS INCLUDES THE WALLOW...MILLER...WHITE...AND DONALDSON BURN SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ GUYER/KW
2 follow-up statements
471 WGUS65 KABQ 222031 FFAABQ FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 231 PM MDT FRI JUL 22 2011 ...SLOW MOVING THUNDERSTORMS WITH HEAVY RAINFALL POSSIBLE OVER AND NEAR RECENT BURN SCARS CONTINUING THROUGH THIS EVENING... .AFTERNOON THUNDERSTORMS WILL CONTINUE INTO THE EVENING...WITH GREATEST COVERAGE AND INTENSITY ALONG A LINE FROM SILVER CITY TO RATON. THIS AREA INCLUDES RECENTLY BURNED AREAS IN CATRON AND LINCOLN COUNTY. AMPLE MOISTURE COMBINED WITH SLOW MOVING THUNDERSTORMS WILL CREATE CONDITIONS LEADING TO FLASH FLOODING OVER BURN SCAR AREAS. THUNDERSTORMS WILL DECREASE IN COVERAGE AND REDUCE IN INTENSITY BY MID EVENING TO EASE THE FLASH FLOOD DANGER. NMZ508-526-539-230200- /O.CON.KABQ.FF.A.0004.000000T0000Z-110723T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST MOUNTAINS-SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 231 PM MDT FRI JUL 22 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE FOLLOWING AREAS...EASTERN LINCOLN COUNTY...SOUTH CENTRAL MOUNTAINS AND SOUTHWEST MOUNTAINS. * UNTIL 8 PM MDT THIS EVENING * THUNDERSTORMS CONTINUING THROUGH THIS EVENING MAY PRODUCE HEAVY RAINFALL. RAINFALL RATES BETWEEN O.5 AND 1.0 INCH PER HOUR ARE POSSIBLE FROM THE STRONGER STORMS. * FLASH FLOODING AND DEBRIS FLOWS WILL BE A PARTICULAR THREAT WITH RAINFALL RATES OF THIS MAGNITUDE ON RECENT BURN SCARS. THIS INCLUDES THE WALLOW...MILLER...WHITE...AND DONALDSON BURN SCARS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SHY
521 WGUS65 KABQ 230156 FFAABQ FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 756 PM MDT FRI JUL 22 2011 NMZ508-526-539-230300- /O.EXP.KABQ.FF.A.0004.000000T0000Z-110723T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST MOUNTAINS-SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 756 PM MDT FRI JUL 22 2011 ...FLASH FLOOD WATCH WILL EXPIRE AT 8 PM MDT THIS EVENING... THE FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW MEXICO WILL EXPIRE AT 8 PM MDT THIS EVENING. THE THREAT FOR HEAVY RAIN OVER THE WALLOW...MILLER...DONALDSON AND WHITE BURN SCAR AREAS HAS DIMINISHED. $$ 40
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Jul 22, 3:20 AM MDT, 35 minutes earlier.
Area forecast discussion, Jul 22, 3:20 AM MDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 AM MDT FRI JUL 22 2011 .DISCUSSION... THE MONSOONAL MOISTURE PLUME REMAINS RELATIVELY UNCHANGED FROM 24 HOURS AGO...STRETCHING FROM THE GILA REGION NE ACROSS THE RGV AND INTO THE NORTHERN MTS. SURFACE DEWPOINTS RANGE FROM NEAR 50F OVER THE FAR NW TO NEAR 60F OVER THE SE PLAINS. DRY AIR THAT INFILTRATED THE NW CORNER THURSDAY WITH DEWPOINTS INTO THE UPPER 20S WILL DO SO AGAIN TODAY BUT SLIGHTLY FARTHER TO THE SE FROM GALLUP NE TO DULCE. HAVE MADE ONLY MINOR TWEAKS TO THE FORECAST TO NUDGE IN LINE WITH THE CURRENT MOIST INSTABILITY AXIS. GREATEST MOISTURE AND WEAKEST STEERING FLOW WILL BE OVER THE SOUTHERN THIRD OF THE REGION WHERE A FLASH FLOOD WATCH WILL BE ISSUED AGAIN FOR RECENT BURN SCARS. THE UPPER HIGH WILL BUILD TO 594DM OVER SOUTH CENTRAL CO SATURDAY AND SUNDAY. AT THE SURFACE MODELS SHOW WITH DECENT AGREEMENT DRY AIR AND WEAKER INSTABILITY REMAINING LODGED IN PLACE UNDER THE RIDGE OVER THE NW CORNER...LIMITING CONVECTION OVER THE WEEKEND. MEANWHILE HURRICANE DORA WILL CONTINUE ADVANCING NW ALONG THE BAJA COASTLINE THROUGH SUNDAY. THIS WILL TIGHTEN THE MID/UPPER LEVEL HEIGHT GRADIENT AND INCREASE 700-500MB SE FLOW OVER NORTHERN OLD MEXICO AND SOUTHERN NM. NUMEROUS STORMS ARE POSSIBLE OVER THE SANGRE DE CRISTOS SUNDAY AS MOIST SE UPSLOPE FLOW ENTERS THE AREA. THIS MAY ALSO PROVIDE A DECENT CHANCE FOR STORMS IN THE RGV AS STEERING FLOWS FORCES STORMS NW OFF THE CENTRAL MTS. ALL EYES ARE FOCUSING ON NEXT WEEK AS MODELS ARE BEGINNING TO HONE IN ON A POTENTIAL CLASSIC MONSOONAL PATTERN OVER THE SW CONUS. THE 00Z ECMWF/CANADIAN/GFS ALL SHOW THE UPPER HIGH SLIDING EAST INTO TX WHILE THE CIRCULATION FROM REMNANT DORA BECOMES STATIONARY ALONG THE BAJA COASTLINE. HAVE KEPT EXTENDED POPS SLIGHTLY UNDER CLIMO WITH HIGHEST CHANCES OVER THE HIGH TERRAIN UNTIL BETTER MODEL CONTINUITY EXISTS. GUYER && .AVIATION... SCATTERED LIGHT RAIN SHOWERS WILL PERSIST ALONG AN AXIS FROM THE GILA MOUNTAINS NORTHEAST THROUGH THE LOWER AND MIDDLE RIO GRANDE VALLEY AND NORTH ACROSS SANTA FE THROUGH 12Z. ANOTHER BATCH WILL ALSO PERSIST OVER THE EAST CENTRAL PLAINS AFFECTING KROW AND KTCC. EVEN WITH THE LIGHT SHOWERS...VSBY AND CIGS WILL REMAIN VFR. MORE ORGANIZED CONVECTION WILL DEVELOP AROUND MIDDAY OVER THE HIGHER TERRAIN AND EXPAND IN COVERAGE ACROSS THE RIO GRANDE VALLEY...CENTRAL HIGHLANDS AND EASTERN PLAINS. SOME OF THE STORMS WILL CONTAIN HEAVY DOWNPOURS...ERRATIC GUSTY WINDS OF 35 TO 45 KTS...PEA SIZE HAIL AND CLOUD TO GROUND LIGHTNING. GUSTY THUNDERSTORM OUTFLOWS MAY ALSO CAUSE AREAS OF BLOWING DUST WHICH COULD BRIEFLY REDUCE VSBYS BELOW THREE MILES. THE CONVECTIVE ACTIVITY WILL GRADUALLY DIMINISH DURING THIS EVENING WITH A FEW ISOLATED SHOWERS POSSIBLE OVERNIGHT INTO SATURDAY MORNING. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW && .FIRE WEATHER... GOOD TO EXCELLENT HUMIDITY RECOVERIES HAVE OCCURRED OVER MUCH OF NEW MEXICO THIS MORNING. MAIN WEATHER CONCERNS FOR TODAY WILL BE THE TIMING AND COVERAGE OF CONVECTION FROM MIDDAY THROUGH THIS EVENING. EARLY MORNING WATER VAPOR IMAGERY CONTINUES TO SHOW A FORMIDABLE MID LEVEL DRY SLOT PUNCHING EAST ACROSS NORTHWEST NEW MEXICO WHILE THE CENTRAL AND EASTERN PORTION OF NEW MEXICO REMAINS ON THE WESTERN PERIPHERY OF THE UPPER LEVEL RIDGE OVER THE PLAINS. BASED ON THIS IT APPEARS THE BEST CONVECTION WILL BE SLIGHTLY FURTHER EAST THAN YESTERDAY WITH DRIER AIR ENTRAINING INTO THE WEST PUTTING THE KIBOSH ON STORM CHANCES. IT IS A BIT UNCERTAIN AS TO HOW FAR EAST THE DRY AIR WILL PUSH SO AN ENHANCED DOWNBURST/MICROBURST THREAT MAY OCCUR IN HIGHER BASED STORMS OVER THE WEST CENTRAL HIGHER TERRAIN TO THE RIO GRANDE VALLEY. AREA OF HIGHER PWATS TO THE EAST COMBINED WITH SLOW STORM MOTIONS WILL LIKELY ENHANCE A FLASH FLOOD THREAT OVER THE WALLOW...MILLER...WHITE AND DONALDSON BURN SCARS. WILL HOIST A FLASH FLOOD WATCH THAT WILL RUN FROM 12 PM TO 8 PM TODAY. STORMS INSIDE OF THESE AREAS WILL HAVE THE POTENTIAL TO PRODUCE BETWEEN ONE HALF AND ONE INCH OF RAIN PER HOUR. STORM COVERAGE WILL DIMINISH AFTER SUNSET. FOLLOWING GOOD TO EXCELLENT HUMIDITY RECOVERIES OVER THE CENTRAL AND EAST AND FAIR OVER THE WEST...SHOWERS AND THUNDERSTORMS WILL IGNITE OVER CENTRAL AND EASTERN AREAS ON SATURDAY WITH DRIER CONDITIONS EXPECTED OVER THE WEST. IT CERTAINLY APPEARS THAT THE UPPER LEVEL RIDGE WILL REMAIN NEAR OR OVER NEW MEXICO FOR THE NEXT SEVERAL DAYS KEEPING THE DEEPER MONSOONAL PLUME SHIFTED TO THE SOUTH AND WEST. MOISTURE RECYCLING MODES SHOULD DOMINATE WITH AT LEAST SCATTERED SHOWERS AND STORMS EXPECTED EACH AFTERNOON AND EVENING THROUGH THE MIDDLE OF NEXT WEEK. EXTENDED RANGE GFS AND ECMWF CONTINUE TO SHOW AN EASTWARD TRANSLATION OF THE UPPER RIDGE FOR THE MIDDLE TO LATTER HALF OF NEXT WEEK. THIS HAS BEEN THE TREND IN THE MODELS FOR THE PAST COUPLE WEEKS ONLY TO HAVE THE RIDGE NEAR OR IN THE VICINITY OF NEW MEXICO IN THE SHORT TERM. WE WILL CONTINUE WETTING RAIN CHANCES THROUGH THE EXTENDED. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 97 62 96 63 / 5 5 5 5 DULCE........................... 90 51 89 55 / 5 20 10 10 CUBA............................ 85 56 89 57 / 20 40 10 20 GALLUP.......................... 90 55 89 55 / 5 5 10 10 EL MORRO........................ 83 51 85 51 / 30 20 20 20 GRANTS.......................... 88 57 89 57 / 30 20 20 20 QUEMADO......................... 85 55 86 55 / 20 20 30 20 GLENWOOD........................ 92 63 92 63 / 30 30 30 30 CHAMA........................... 82 50 83 54 / 10 20 10 20 LOS ALAMOS...................... 82 64 84 63 / 30 30 20 30 PECOS........................... 83 59 83 59 / 40 40 30 40 CERRO/QUESTA.................... 82 53 84 55 / 10 10 20 20 RED RIVER....................... 72 50 74 51 / 40 30 40 30 ANGEL FIRE...................... 74 49 77 49 / 50 40 50 40 TAOS............................ 89 56 89 57 / 10 10 10 20 MORA............................ 82 55 83 56 / 50 40 40 40 ESPANOLA........................ 90 61 92 61 / 10 10 10 30 SANTA FE........................ 88 62 87 62 / 20 30 20 30 SANTA FE AIRPORT................ 91 64 91 64 / 20 30 20 30 ALBUQUERQUE FOOTHILLS........... 92 66 93 66 / 20 30 10 30 ALBUQUERQUE HEIGHTS............. 95 71 95 70 / 20 30 5 30 ALBUQUERQUE VALLEY.............. 97 69 96 69 / 20 30 5 30 ALBUQUERQUE WEST MESA........... 96 67 96 66 / 20 30 5 30 LOS LUNAS....................... 96 66 96 66 / 20 30 5 20 RIO RANCHO...................... 95 64 95 63 / 30 30 10 30 SOCORRO......................... 96 66 96 67 / 30 30 20 30 SANDIA PARK/CEDAR CREST......... 89 60 89 60 / 40 40 30 40 TIJERAS......................... 91 61 91 61 / 40 40 30 30 MORIARTY/ESTANCIA............... 89 55 89 55 / 40 50 30 40 CLINES CORNERS.................. 87 61 86 62 / 60 60 50 40 GRAN QUIVIRA.................... 90 63 90 63 / 50 60 50 40 CARRIZOZO....................... 89 65 91 66 / 40 40 30 30 RUIDOSO......................... 83 59 83 59 / 60 60 50 40 CAPULIN......................... 93 61 92 62 / 50 40 40 30 RATON........................... 94 62 93 63 / 40 40 30 30 SPRINGER........................ 91 63 92 63 / 40 40 30 30 LAS VEGAS....................... 88 60 86 60 / 60 60 40 40 CLAYTON......................... 95 69 94 69 / 40 40 20 30 ROY............................. 90 65 88 66 / 50 60 30 30 CONCHAS......................... 96 74 96 74 / 30 60 30 40 SANTA ROSA...................... 97 69 95 70 / 40 50 30 30 TUCUMCARI....................... 101 73 100 73 / 20 40 30 30 CLOVIS.......................... 96 70 95 70 / 20 20 20 30 PORTALES........................ 98 71 96 70 / 10 20 20 20 FORT SUMNER..................... 98 73 97 73 / 30 40 30 30 ROSWELL......................... 101 71 99 71 / 10 30 10 20 PICACHO......................... 95 62 94 63 / 30 50 20 20 ELK............................. 87 60 88 59 / 40 40 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ508-526-539. && GUYER/17
Hazardous weather outlook, Jul 21, 5:08 AM MDT, 22 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 508 AM MDT THU JUL 21 2011 NMZ501>540-221200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 508 AM MDT THU JUL 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL FROM THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CREATE AREAS OF FLASH FLOODING OVER AND AROUND RECENT BURN SCARS. ELSEWHERE ACROSS NORTHERN AND CENTRAL NEW MEXICO...SCATTERED SLOW MOVING THUNDERSTORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. GUYER/KW
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 6:49 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| Jul 22, 1:08 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 3 hr |
| Jul 22, 1:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 22, 1:43 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| Jul 22, 1:56 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 4 hr |
| Jul 22, 2:12 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln | 2 hr |
| Jul 22, 2:38 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Jul 22, 3:01 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 89 min |
| Jul 22, 3:32 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 118 min |
| Jul 22, 4:22 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora | 113 min |
| Jul 22, 5:02 PM MDT | Flash Flood Warning | ABQ | Colfax, Harding, Mora | 118 min |
Nearby
Flash Flood Watches in New Mexico, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.